# SDR GTIA2017061601979

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 12,800 hours, 5,937 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 & R2 EMERGENCY LIGHTS DO NOT TURN OFF. FOUND WIRING INCORRECTLY INSTALLED, CORRECTED WIRING IAW ASM 33-51-02 AND AMM 33-51-00
